# SDR 96FDEA00370

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECH DAMAGE ON STR 25L BS 560 WL 154.  REPAIRED DAMAGED STR AT BS 560 STR 25L WL 154 PER FEDEX EA 7-5310-27491.
